# SDR 2008UALA03866

- Difficulty date: July 11, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 37,809 hours, 10,474 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulty
- Location: Door 2r Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT AT 2R IS DIM.  GIRT BAR AFT SENSOR SHORTED.  REPLACED GIRT BAR AFT SENSOR, OPS CHECKED GOOD.
